# SDR SWAA2024020936171

- Difficulty date: December 29, 2023
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 65,652 hours, 39,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 737 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORROSION ** AT AFT CARGO COMPARTMENT FLOOR Z CHANNEL INTERCOSTAL SUPPORT UNDER AROUND NUT PLATES S-25R STA 767+6' MKD DOT<[01] REMOVED CORROSION AT AFT CARGO COMPARTMENT FLOOR Z CHANNEL INTERCOSTAL SUPPORT S-25R STA 767 PER SRM 51-10-02-0-0.EVALUATED REWORKED AREA AT AFT CARGO COMPARTMENT FLOOR SUPPORT INTERCOSTAL STA 767+6 STR 25R MINIMUM THICKNESS NOTED 0.032;ORIGINAL MAT 0.050;MAT LOST 0.018 FOUND OUT OF LIMITS PER REF SRM 53-60-15-1A-1.LOCATED AND DRILLED NEW INTERCOSTAL AT AFT CARGO COMPARTMENT STA 767+6' STR 25R PER REF SRM 51-40-05-0G-0. INSTALLED NEW INTERCOSTAL AT AFT CARGO COMPARTMENT STA 767+6 STR 25R PER REF SRM 51-40-02-0G-0 AND DWG#146A0081.;[02] VERIFIED STEP # 1
